# SDR CA000331002

- Difficulty date: March 28, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 28,428 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970010265
- Condition: Failed
- Location: Hyd Pressure
- Component: Hydraulic Main S
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC PRESSURE LINE TO LIFT DUMP VALVE FOUND LEAKING AT SWAGED FITTING.  LINE REPLACED.
